Though not listed in the top of the list side effects for Nexium, musculoskeletal symptoms you describe have been reported. Only way to know for sure is to stop the Nexium and see if symptoms improve. But I would NOT do this without discussing with the doctor first. Has the joint pain been addressed by a doctor?
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
Updated 4 Mar 2012 • 3 answers
Updated 2 Apr 2012 • 2 answers
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Updated 9 Jan 2015 • 3 answers
Updated 5 Aug 2015 • 1 answer
Updated 21 May 2017 • 1 answer